# SDR ASAA1158992

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 15,215 hours, 4,518 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDU FAULT CODE NR 1 ENG 73 31691 AND NR 2 ENGINE 73 31692 " DATA FROM DEU NR 1 AND NR 2 MISSING.  REPEATED T/C 78273000 WITHIN 50 FLT HRS NO FAULTS FOUND.
